# SDR AWXA9900259

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: A31038
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT INOP.  REPLACED BATTERY PACK, NO CURRENT RELATED HISTORY.
